# SDR P2EA00405

- Difficulty date: November 12, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE PASSENGER CABIN FLOORBEAM UPPER FLANGE BS 312 RBL 8 TO LBL 14 WITH CORROSION OUT OF LIMITS, LENGTH 22 INCHES, WIDTH 2 INCHES, DEPTH .030 INCH.  REPAIRED THE PASSENGER CABIN FLOORBEAM UPPER FLANGE BS 312 RBL 8 TO LBL 14 IAW BOEING SRM 53-10-9 FIG 5.  (M)
